MAUDE Adverse Event Report: COOK INC MIRA-FLEX MICROCATHETER; KRA CATHETER, CONTINUOUS FLUSH

COOK INC MIRA-FLEX MICROCATHETER; KRA CATHETER, CONTINUOUS FLUSH
Catalog Number MF-2.5-18-135-15
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/02/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol cap(b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that the connection (hub) of the microcatheter was noted to be detached outside of the patient's body once the user injected the pva.This occurred during a tace (transarterial chemoembolization) of the liver.The device was replaced with a new device to finish the procedure.There were no reported adverse effects to the patient or intervention taken as a result of this product problem.

Brand Name
MIRA-FLEX MICROCATHETER
Common Device Name
KRA CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6994513
Report Number1820334-2017-03819
Device Sequence Number16518169
Product Code KRA
UDI-Device Identifier10827002431154
UDI-Public(01)10827002431154(17)180804(10)NS6382458
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMF-2.5-18-135-15
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2017
Initial Report FDA Received Date11/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient Weight60